# SDR UPS01836843

- Difficulty date: September 14, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING LOWER SKIN IS CRACKED AT FRONT SPAR AT LONG 64 END. REPAIRED SKIN IAW EO DC8-5730-9004 APPX E.
